MathSciNet Relay Station
MathSciNet bibliographic data
MR1438305 60B05 (28A35 60E15)
Bobkov, S. G. Isoperimetric problem for uniform enlargement. Studia Math. 123 (1997), no. 1, 81–95.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement